# SDR SWAA2016080954669

- Difficulty date: August 3, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 34,395 hours, 17,072 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER SHELF PANEL,  L-BRACKET CRACKED AT BS 265, INBD NR 5 SPOILER.  R & R L-BRACKET IAW SRM.
